# SDR SIMA20140628019

- Difficulty date: June 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,110 hours, 25,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER LIGHT STRIP DAMAGED.  REPLACED LT FWD EMER LIGHT STRIP.  REFERENCE BOW 160084 FOR INSTALLATION.
